Bluelight

Thread: question about iv heroin and hives??

Results 1 to 16 of 16
  1. Collapse Details
    question about iv heroin and hives?? 
    #1
    Greenlighter bluesman8866's Avatar
    Join Date
    Aug 2009
    Location
    Las VEGAS, NEVADA
    Posts
    33
    hey quick question...i scored some black tar heroin and whenever i iv it i get a localized reaction at the injection site only. i get some pretty impressive hives that stick around for around fifteen minutes then eventually go away. other than that its some ok heroin. is this common? any thoughts? thanks in advance, and sorry in advance if i posted in wrong forum or already discussed.
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Mar 2009
    Location
    Salt Lake City, UT
    Posts
    173
    It's not uncommon, I get hives around the injection shot all the time. It even will sometimes go all the way up my arm. Like you said it goes away after about 15-20 mins. I'm not sure what causes it, I always just thought it was cause there is some sort of nasty cut in the H itself.
     

  3. Collapse Details
     
    #3
    Bluelight Crew Swerlz's Avatar
    Join Date
    Sep 2006
    Location
    FUCK YOU.. THATS WHERE
    Posts
    11,293
    could be a histamine reaction from the heroin.. take a benadryl before you shoot up and see if that prevents hives from popping up
     

  4. Collapse Details
     
    #4
    Yeah i have yet to get these but my H recently has been having loooots of morphine in it (bth) so bad that my head will itch hardcore from the histamine/pins&needles reaction.. I dont actually like it honestly, but i do like a normal shot of morphine cuz its nowhere as strong of a histamine reaction.. Maybe its another alkaloid doing it too.. but ofcourse i do shoot quite a bit at a time (.25) sometimes ill follow up a half a 50 shot .25 with another like .1 or so shot.. who knows
     

  5. Collapse Details
     
    #5
    I've had the same reaction as you to black tar heroin.

    It happens from time to time.. I can't say why..

    Or rather, it used to happen to me.

    I've been clean for a while now.
     

  6. Collapse Details
     
    #6
    You had the same reaction as me or the op?
     

  7. Collapse Details
    hate the pins and needles!@ 
    #7
    Quote Originally Posted by x719 View Post
    Yeah i have yet to get these but my H recently has been having loooots of morphine in it (bth) so bad that my head will itch hardcore from the histamine/pins&needles reaction.. I dont actually like it honestly, but i do like a normal shot of morphine cuz its nowhere as strong of a histamine reaction.. Maybe its another alkaloid doing it too.. but ofcourse i do shoot quite a bit at a time (.25) sometimes ill follow up a half a 50 shot .25 with another like .1 or so shot.. who knows
    i've been getting these too -- sometimes it's so bad it pretty much ruins it -- i'll also get a red flush and the palms of my hands and soles of my feet will burn like a motherfucker. as first it thought it was a bad batch, but now it's happening so often i've started thinking i might be developing an allergy or something.

    in the end -- it's actually probably better though -- because it's honestly cut my using down!
     

  8. Collapse Details
     
    #8
    No its just because there is morphine content in BTH, the morphine causes a 'pins and needles' feeling in the extremities and ur head.. And if its worst than usual, just means theres more of a morphine content thats all..
     

  9. Collapse Details
     
    #9
    The op, sorry.


    Once tolerance builds to heroin, its quite odd.... When my tolerance was at its highest.. I could IV uge amounts of dope.. itd get me high but I got a sensation that my head was on fire.. my scalp would itch as if it were on FIRE
    weird.
     

  10. Collapse Details
    morphine levels in BTH & bacteria & cut 
    #10
    Quote Originally Posted by x719 View Post
    No its just because there is morphine content in BTH, the morphine causes a 'pins and needles' feeling in the extremities and ur head.. And if its worst than usual, just means theres more of a morphine content thats all..
    why would some batches be higher in morphine than others? is there a specific step in the process that gets cuts short sometimes ?

    and why do we use alcohol, wash our hands, etc -- i'm so careful -- probably won't use it if i dropped it somewhere dusty - and yet you know that the people who were handling it weren't keeping their hands clean?!? - it doesn't get boiled long enough to kill most bacteria, if any

    and my last question: i'm in s. cal. and most of the BTH comes through the mex. border (i assume, from the families i buy from) - -obviously it's not pure - but unlike powder drugs, like crank - isn't cutting BTH (after it leaves the cooking location) more time/trouble than it would be worth? because they'd have to melt it down, add what they cut w/, and then have it re-solidify into that same original consistancy?

    these things have been bugging me!

    thanks for any knowledge
     

  11. Collapse Details
     
    #11
    Quote Originally Posted by Syd_Barret View Post
    The op, sorry.


    Once tolerance builds to heroin, its quite odd.... When my tolerance was at its highest.. I could IV uge amounts of dope.. itd get me high but I got a sensation that my head was on fire.. my scalp would itch as if it were on FIRE
    weird.
    exactly! i've held ice packs in my hands they were so hot! it's made me cut way down -- it starts to feel stupid at that point - and for me if it made me high, it wasn't a pleasant high, but maybe that's because i usually have to face the world and act normal w/my face all junkied out and glazed eyes -- fuck that shit! i don't remember this EVER happening before (when i did it about 15 yrs ago), but i was speedballing at that time, so maybe i was using less H..?
     

  12. Collapse Details
     
    #12
    Bluelighter
    Join Date
    Aug 2010
    Location
    lowell ma
    Posts
    77
    Sorry for bringing this thread back from the dead but I didn't see the point of starting a new thread about this.

    I recently started using again and while I've never had the best cleanliness practices, they aren't bad either. Mostly I just don't use new rigs as often as I should.

    Anyways, I used to get dope out of the Baltimore area and now I live in MA and this dope gives me pretty crazy histamine reactions which I never got in MD. Both are powdered and I definitely have better injection practices. Also, I'm assuming it's a histamine reaction.

    I assume they are hives. They are elevated, and lighter color than the redness of the surrounding skin. The injection area turned a little red and the hives are a little lighter. The only reason I'm not totally sure they are hives is because they don't itch. It's definitely not a missed shot.

    Besides getting hives with this dope, I don't get the same intense rush as I did in MD. Is that because it's vastly differrent dope or maybe like others have said, higher morphine content? I definitely get a rush, but the rush from Baltimore dope was intense and scary if the dope was too good. This is a slower onset rush. is that a characteristic of morphine: slower, less intense rush?

    Most of all, do I need to worry about this?
     

  13. Collapse Details
     
    #13
    I get the hives too!! The whole area swells up like an allergic reaction. Big welts! Doesnt really itch, just looks an immense swollen like a bee sting or something.

    I get hives often from animals or whatever because I have a lot of allergies.

    Is it safe to take Benedryl at the same time as taking H?
     

  14. Collapse Details
     
    #14
    Hey k.dre -- i want to say you may have seen a little too much action in that vein. I had the same reaction and thoughts regarding a recent batch and then I switched arms and forayed into fresh territory whereupon the rush came back and the hives went away. I think I overused the spot and my vein probably looked like the side of a cheese grater at that point so even though i was definitely in, the contents may have seeped out on its way up my arm. Thus the histamine reaction and lack of "rush" as the contents were more slowly absorbed via the surrounding capillaries around the leaking sites. Once i staked a claim on unfamiliar ground it hit like that old familiar freight train of delicious pristine silence, and the hive situation was apparent no more as an added bonus.
     

  15. Collapse Details
     
    #15
    Bluelighter
    Join Date
    Oct 2010
    Location
    Singapore
    Posts
    116
    opiates have a tendency to do that,get some diphenhydramine to deal with the itch,any other antihistamine will do too
     

  16. Collapse Details
     
    #16
    I suspect the OP's hives from 2009 have dissipated by now
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •